# SDR A6WA2020030947219

- Difficulty date: March 7, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 42,267 hours, 39,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R310499
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL, INTERCOSTAL JUST TO THE LEFT OF STRINGER 27 HAS CORROSION BETWEEN FS349 AND FS364.  AIRCRAFT REMOVED FROM SERVICE.  BLENDED TO REMOVE CORROSION ORIGINAL THICKNESS - .080 MATERIAL LOSS - .010 REMAINING MATERIAL - .070 ALLOWABLE LIMITS - .008 REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-42-21 AND 51-42-06.
